# SDR BB1R201401290001

- Difficulty date: October 26, 2013
- Submitted: January 30, 2014
- Operation: General aviation
- Filed by: New Jersey State Police, repair station BB1R028K
- Aircraft: N3NJ
- Make and model: Agusta AW139
- Aircraft serial: 41293
- Aircraft time: 485 hours, 1,773 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 3G6210A00131
- Part serial: V1110
- Condition: Damaged
- Location: Main Rotor
- Part time: 485 hours, 1,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE OTBD TRIM TAB PARTIALY DEBONDED AND CURLED IN DIRECTION OF AIRSTREAM.  BLADE REMOVED AND RETURNED TO MFG FOR REPAIR.
